Global anomalies on physical space-times

Alexander Schenkel, Jochen Zahn
September 21, 2016
We formulate an algebraic criterion for the presence of global anomalies on globally hyperbolic space-times in the framework of locally covariant field theory. We discuss some consequences and check that it reproduces the well-known global $SU(2)$ anomaly in four space-time dimensions.
open access link doi:10.1007/s00023-017-0590-1
@article{Schenkel:2016nyj, author = "Schenkel, Alexander and Zahn, Jochen", title = "{Global anomalies on Lorentzian space-times}", journal = "Annales Henri Poincare", volume = "18", year = "2017", number = "8", pages = "2693-2714", doi = "10.1007/s00023-017-0590-1", eprint = "1609.06562", archivePrefix = "arXiv", primaryClass = "hep-th", SLACcitation = "%%CITATION = ARXIV:1609.06562;%%" }

Global anomalies, locally covariant QFT

Related Slides